Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Does Levitra hold back orgasms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Does Levitra hold back orgasims?
Posted Fri, 27 Sep 2013 in Men Sexual Problems
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Side effects: Orgasm delayed; not absent

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

There are no documented cases reported about a complete absence of ejaculation/climax, due to levitra; but one of the less common side effects is an abnormal or possible delay in ejaculation.

If your orgasm is held back completely, I would urge you to visit your prescribing doctor at the earliest. Please feel free to write back to me for any further clarifications sir.

Take care and god bless.
Above answer was peer-reviewed by
Follow-up: Does Levitra hold back orgasms? 2 hours later
Would help to cut dose; ie take 1/2 tablet?
Answered by Dr. Shoaib Khan 8 hours later
Brief Answer:
Dose reduction can be tried; better to substitute

Detailed Answer:
Hello once again sir.

It might help in reducing the effect or make it occur less often, by reducing the dose; but as long as your body continue to experience the same reaction due to the medication, you will continue to experience the held back orgasms; but it is worth a shot to try to reduce the dosage first.

In my opinion, most effective results would be achieved if we find a substitute for levitra. Please discuss both possibilities with your prescribing doctor sir.

I hope I have provided you with information that you were looking for. Please feel free to write back to me for any further clarifications.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor